ITEM METADATA RECORD
Title: Static and dynamic real-space renormalization through series expansions for correlation functions
Authors: Indekeu, Joseph ×
Stella, A L
Rogiers, Joseph #
Issue Date: 1985
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review B, Condensed Matter vol:32 issue:11 pages:7333-7355
URI: 
ISSN: 0163-1829
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Solid State Physics and Magnetism Section
Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science